Value must be less than or equal to
Sudafed Sinus Pressure & Pain 200mg/30mg Tablets is used for the symptomatic treatment of nasal congestion in head colds together with headache and/or fever, in adults and adolescents aged 15 years and older. Category: Cough, Colds and Sore Throat Manufacturer:JOHNSON & JOHNSON (McNEIL) USES: |
INGREDIENTS: Ibuprofen 200mg Pseudoephedrine Hydrochloride 30mg DOSAGE: Does Sudafed sinus pressure and pain make you drowsy?
Dizziness, drowsiness, headache, nausea, nervousness, or trouble sleeping may occur. If any of these effects persist or worsen, contact your doctor or pharmacist promptly.
What are the long term side effects of Sudafed?
Why does Sudafed make me feel good?
Pseudoephedrine can cause a sense of euphoria. It causes a pleasant feeling in the body of the user. Many of the individuals who use this substance frequently do so because of these pleasurable effects. So, it can be hard for individuals to stop using the substance.
|